# SDR FDEA201102170584

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 728
- Aircraft time: 24,781 hours, 12,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812308201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT SIDE FRAME 42 HOLE "B" FOUND CRACK INDICATION DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSP THROUGH WORK CARD E6-5310-7-5006A2,  PT2.  REPAIR CARRIED IAW EO NR E6 -5310 -7- 5006A2,  PT2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
